# SDR AALA20100621TUL02

- Difficulty date: June 21, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOORBEAM STRAP, AFT SIDE OF 660 LEFT BUTTLINE 45, HAS DAMAGED HOLES.  INSTALLED REPAIR DOUBLER PER SRM 53-10-51-2R 1.
